MathSciNet Relay Station
MathSciNet bibliographic data
MR2434158 11M26
Conrey, J. Brian; Snaith, Nina C. Triple correlation of the Riemann zeros. J. Théor. Nombres Bordeaux 20 (2008), no. 1, 61–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement